Alert archive / Illinois / River Flood Warnings in 2017

River Flood Warning 6, NWS Lincoln, IL

January 21, 2017Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Jan 21, 2017, 9:03 AM CST for Piatt County, Illinois. It took effect at Jan 21, 2017, 6:00 PM CST. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 9:03 AM CST (15:03 UTC)
In effect from
Jan 21, 2017, 6:00 PM CST
Expired
Jan 24, 2017, 1:56 PM CST
In force
68 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.33 ft at Jan 23, 2017, 2:00 PM CST.

actionminormoderate101214161801/2101/2201/2301/2401/25
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

266 
WGUS43 KILX 211503
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
903 AM CST SAT JAN 21 2017

...The National Weather Service in Lincoln has issued a flood 
warning for the following rivers in Illinois...

  Sangamon River at Monticello affecting Piatt County.
  
.Synopsis...
Heavy rains earlier in the week have resulted in a steady rise on the
Sangamon River since early Friday morning. The river is expected 
to rise just above flood stage this evening, and hover near that level
into early next week. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC147-220503-
/O.NEW.KILX.FL.W.0006.170122T0000Z-170124T1800Z/
/MNTI2.1.ER.170122T0000Z.170122T1800Z.170124T1200Z.NO/
903 AM CST SAT JAN 21 2017

The National Weather Service in Lincoln has issued a 

* Flood Warning for 
  The Sangamon River at Monticello.
* From this evening until Tuesday afternoon.
* At  815 AM Saturday the stage was 12.7 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 13.2 feet by tomorrow afternoon. The river will fall 
  below flood stage by Tuesday morning.
* Impact...At 13.0 feet, flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Sangamon River
 Monticello        13  12.7 Sat 8 AM    13.1   13.2   13.0


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

Geelhart
7 follow-up statements
365 
WGUS83 KILX 220342
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
942 PM CST SAT JAN 21 2017

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt county

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-221742-
/O.CON.KILX.FL.W.0006.000000T0000Z-170124T1800Z/
/MNTI2.1.ER.170122T0235Z.170122T1800Z.170124T1200Z.NO/
942 PM CST SAT JAN 21 2017

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Tuesday afternoon.
* At  815 PM Saturday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 13.2 feet by tomorrow afternoon.The river will fall 
  below flood stage by Tuesday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Sangamon River
 Monticello        13  13.0 Sat 8 PM    13.1   13.2   13.0


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
559 
WGUS83 KILX 221421
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
821 AM CST SUN JAN 22 2017

...The Flood Warning continues for the following river in Illinois...

   Sangamon River at Monticello affecting Piatt County.
   
.The river near Monticello is beginning to crest, and will stay 
fairly steady through this evening. Flooding is expected to subside
Tuesday morning. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-230421-
/O.CON.KILX.FL.W.0006.000000T0000Z-170124T1800Z/
/MNTI2.1.ER.170122T0607Z.170122T1800Z.170124T1200Z.NO/
821 AM CST SUN JAN 22 2017

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Tuesday afternoon.
* At  715 AM Sunday the stage was 13.1 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 13.2 feet by this
  afternoon. The river will fall below flood stage Tuesday morning.
* Impact...At 13.0 feet, flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Monticello        13  13.1 Sun 7 AM    13.1   13.0   12.1


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

Geelhart
017 
WGUS83 KILX 230349
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
949 PM CST SUN JAN 22 2017

...The Flood Warning continues for the following river in Illinois...
  Sangamon River at Monticello affecting Piatt county

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-231749-
/O.CON.KILX.FL.W.0006.000000T0000Z-170124T1800Z/
/MNTI2.1.ER.170122T0607Z.170123T0115Z.170124T1200Z.NO/
949 PM CST SUN JAN 22 2017

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Tuesday afternoon.
* At  815 PM Sunday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Monticello        13  13.3 Sun 8 PM    13.1   13.0   12.1


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
051 
WGUS83 KILX 231551
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
951 AM CST MON JAN 23 2017

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-240551-
/O.EXT.KILX.FL.W.0006.000000T0000Z-170125T0300Z/
/MNTI2.1.ER.170122T0607Z.170123T1800Z.170124T2100Z.NO/
951 AM CST MON JAN 23 2017

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Tuesday evening.
* At  815 AM Monday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.4 feet by this
  afternoon. The river will fall below flood stage tomorrow 
  afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Monticello        13  13.3 Mon 8 AM    13.3   12.4   11.1


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
186 
WGUS83 KILX 240224
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
824 PM CST MON JAN 23 2017

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt county

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-241624-
/O.CON.KILX.FL.W.0006.000000T0000Z-170125T0300Z/
/MNTI2.1.ER.170122T0607Z.170124T0600Z.170124T2100Z.NO/
824 PM CST MON JAN 23 2017

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Tuesday evening.
* At  715 PM Monday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Monticello        13  13.3 Mon 7 PM    13.3   12.4   11.1


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
836 
WGUS83 KILX 241739
FLSILX


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1139 AM CST TUE JAN 24 2017

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt county

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-250000-
/O.EXT.KILX.FL.W.0006.000000T0000Z-170125T0000Z/
/MNTI2.1.ER.170122T0607Z.170123T1745Z.170124T1800Z.NO/
1139 AM CST TUE JAN 24 2017

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until this evening.
* At 1015 AM Tuesday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13  13.1 Tue 10 AM   12.3   11.2   10.6


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
ACS
702 
WGUS83 KILX 241956
FLSILX


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
156 PM CST TUE JAN 24 2017

...The Flood Warning is cancelled for the following river in 
Illinois...

  Sangamon River at Monticello affecting Piatt COUNTY

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC147-242026-
/O.CAN.KILX.FL.W.0006.000000T0000Z-170125T0000Z/
/MNTI2.1.ER.170122T0607Z.170123T1745Z.170124T1900Z.NO/
156 PM CST TUE JAN 24 2017

The Flood Warning is cancelled for
  The Sangamon River at Monticello.
* At  115 PM Tuesday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at  100 PM Tuesday.
* Forecast...The river will continue to fall to 12.3 feet by 
  Wednesday morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13  13.0 Tue 1 PM     MSG   12.3   11.2


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 21, 5:42 AM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Jan 21, 5:42 AM CST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
542 AM CST Sat Jan 21 2017

.SHORT TERM...(Today and tonight)
ISSUED AT 339 AM CST Sat Jan 21 2017

Southerly flow behind a warm front which has lifted north of the
forecast area early this morning has brought warmer air and a steady
south breeze around 10 mph which in turn has dissipated much of the
fog that was seen earlier in the night. Nevertheless, mild
temperatures in the upper 40s to lower 50s and dewpoint depressions
less than 3 degrees continues to bring patchy fog and haze mainly
north of I-72.

The shortwave ejecting northeastward out of the central Plains into
Iowa this morning will bring  breezy southerly winds through early
afternoon...with mixed layer momentum suggesting gusts should exceed
20 mph early this afternoon then decreasing as the wave moves
further northeast. The warm southerly flow should cause temperatures
to exceed 60 degrees for most of central and southeast Illinois,
which would be close to records in a few areas (see climate section
below).

The trough over the southwest is progged to propagate quickly
eastward reaching the southern Plains late tonight. Deformation to
the northeast of the feature combined with weak instability could
result in showers and isolated thunderstorms mainly south of I-72.
Warm lows to continue south of I-72, with mid to upper 40s, while
temperatures begin to cool to the north with upper 30s/lows 40s as
winds turn northerly due to the influence of the low.

.LONG TERM...(Sunday through Friday)
ISSUED AT 339 AM CST Sat Jan 21 2017

The southern stream storm system, with a 538 dm 500 mb low tracks
into nw Mississippi by 18Z/noon Sunday and near the Smokies by
midnight Sunday night. 00Z models have trended further northward
with qpf/rain into central and southeast IL on Sunday, especially
southeast of the IL river. ECMWF models is further southeast with
qpf mainly in southeast IL, while GFS and NAM bring qpf over entire
CWA Sunday while GEM has qpf southeast of the IL river. Have trended
the forecaster wetter Sunday. Thunder chances should be southeast of
CWA by Sunday. Lingered chances of showers Sunday night se of the IL
river, with small chances of showers still over eastern IL Monday
morning. QPF ranges from less than a tenth inch along and nw of the
IL river to near 0.40 inch in southeast IL. Clouds linger into
Monday as well, though low clouds to start decrease during Monday
afternoon sw CWA. Temps start to cool on Sunday, but still well
above normal for late January. Highs Sunday range from the upper 40s
nw of the IL river, to the upper 50s in southeast IL from I-70
southeast. (Normal highs for late Jan are 33-35F in central IL and
upper 30s in southeast IL). Lows Sunday night range from mid 30s
over IL river valley, to lower 40s southeast of I-70. Cooler highs
Monday in the low to mid 40s, with upper 40s near Lawrenceville.

A weak upper level ridge still slated to build into IL/MS river
valley by Tue morning. This should bring a period of dry wx Monday
night and Tuesday. This should bring partly sunny skies Tue though
clouds will be increasing again later in the day, and become mostly
cloudy over IL river valley/nw CWA by sunset Tue. Lows Monday night
in the lower 30s central IL and mid 30s southeast IL. Highs Tue 45-
50F with mildest readings near 50F over southeast IL and sw of
Springfield.

Models dig a strong upper level trof into the Rockies Tue and eject
a strong surface low pressure ne from central KS into northern IL
Tue night and east of Lake Huron by sunset Wed. This will bring a
chance of light rain to the IL river valley Tue night and Wed and
could be mixed with light snow nw over IL river late Tue night/early
Wed morning but no accumulations expected. Light precipitation
chances could get as far south as I-70 Wed afternoon/evening while
areas south of I-70 appear drier. Could be a mix of light rain/snow
over northern CWA Wed night. Highs Wed range from lower 40s over
northern CWA, to around 50F in far southeast IL.

Pattern change expected during 2nd half of the week, as large upper
level trof shifts east across the Midwest and Great Lakes region
Thu/Fri cooling temperatures closer to normal (highs in the 30s Thu
and Fri and lows in the low to mid 20s for Thu and Fri nights). Can
not rule out periodic chances of light snow showers or flurries as
northern stream disturbances rotate through the upper level trof
late this week. Better chances of light snow will be northeast of
CWA over the Great Lakes region.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 542 AM CST Sat Jan 21 2017

Mainly VFR conditions this morning as warm front has lifted north
of the area. Patchy MVFR vsby remains KPIA-KBMI northward but
should only continue until around 14Z. VFR conditions expected
until tonight when cigs lower and a chance for showers and
isolated thunderstorms develops mainly KSPI-KCMI southward as a
weather system approaches from the southwest. Winds Southerly
10-15 kts until 00Z...with gusts to around 20 kts from 17Z-24Z.
Winds decreasing and becoming light and variable after 00Z.

&&

.CLIMATE...
Issued at 339 AM CST Sat Jan 21 2017

Record highs for Today (Jan 21):

Bloomington............ 62F (1906)
Champaign.............. 62F (1906)
Decatur................ 69F (1906)
Galesburg.............. 66F (1957)
Lincoln................ 60F (1964)
Olney.................. 68F (1986)
Peoria................. 62F (1957)
Springfield............ 63F (1986)

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...37
LONG TERM...07
AVIATION...37
Hazardous weather outlook, Jan 21, 6:10 AM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
610 AM CST SAT JAN 21 2017

ILZ027>031-036-037-040-041-047-049-050-221200-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
610 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS, NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER NEAR
HAVANA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER NEAR HAVANA
THROUGH NEXT WEEK. FLOODING IS EXPECTED TO DEVELOP DOWNSTREAM
NEAR BEARDSTOWN BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ038-042>046-048-051>057-061-221200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
610 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT.
THESE ARE NOT EXPECTED TO BE SEVERE.

MINOR FLOODING MAY DEVELOP ALONG THE SANGAMON RIVER NEAR
MONTICELLO TONIGHT...CONTINUING INTO SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ062-063-066>068-071>073-221200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
610 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS, SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT...

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH...
EMBARRAS...AND LITTLE WABASH RIVERS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND
OVERNIGHT. THESE ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH...
EMBARRAS...AND LITTLE WABASH RIVERS INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 9:31 PM CSTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler15 days

Nearby

River Flood Warnings in Illinois, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.